# SDR 2A6D20231102001

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 6,490 hours, 13,070 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,300 hours, 9,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A2113592021
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 6,490 hours, 13,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CABIN FLOOR EDGING ON THE LH AND RH SIDE (P/N: 350A21-1359-20/21)
